# SDR VNAA20240531031

- Difficulty date: May 1, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331994S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC IN REFERENCE NRC:156 AFTER FLOOR SUPPORT ANGLE RBL 12 REMOVAL, CRACK ON ANGLE WAS FOUND.  ANGLE WAS REPLACED  PER CRJ 900 SRM 51-42-20-001-001-A01 AND SRM 51-42-06-001-001-A01
